ISSN: 2230-9829
Volume 11, Issue 2, July 2014, Pages 51-102                                                                      Articles: 1-4

REGULAR WEIGHT SYSTEMS IN THE CASE OF n = 2
Author(s): Tadayoshi Takebayashi
Abstract                                               Download article                                        Pages 51-55

REGULAR WEIGHT SYSTEMS IN THE CASES OF n = 4, 5
Author(s): Tadayoshi Takebayashi
Abstract                                               Download article                                        Pages 57-67

AFFINE WEYL GROUP INVARIANT FOURIER POLYNOMIALS OF RANKS 4 AND 5
Author(s): Tadayoshi Takebayashi
Abstract                                                Download article                                     Pages 69-88

A CLASS OF DIRICHLET FORMS GENERATED BY PSEUDO DIFFERENTIAL OPERATORS WITH INFINITE NUMBER OF VARIABLES
Author(s): Hoda A. Ali and Dhekra M. Al-Baqeri
Abstract                                               Download article                                     Pages 89-102